# SDR COMA0660587

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 18,969 hours, 17,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5614 - FLAPS FAILED AT 30 DEGREES ON APPROACH TO SDF.  COMPLIED WITH AD 2006-12-21, FLAP FAIL CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3, (A, B, C).  FLAP SYSTEM RESET WITH NO FURTHER MESSAGES.
